loading... close

Is this normal? I have two more chemo treatments left (TAC) and my feet are starting to swell.

Thumb avatar default
Asked by

anonymous

Learning About Breast Cancer about 8 years
 
  • Thumb avatar default
    anonymous
    Survivor since 2012
    I don't know about common, but I had the same thing. I too took Lasix, and it definitely will make you have to pee frequently. Try to keep your legs elevated as much as possible, and preferably above the level of your heart. So I would prop my legs on 3 pillows on an ottoman. I worked well.
    about 8 years Comment Flag
  • Linda Burke Profile
    anonymous
    Stage 1 Patient
    I am on the same treatment. I am about to start my third cycle, and I have the exact same symptoms. My Onc put me on a diuretic. She said it was the steroids causing the edema. I try to limit my salt intake, and elevate my feet as much as I can, but they are still swollen, one more than the other. This is not normal for me so I was concerned. I would mention it to your Oncologist and see what He or She says and limit your sodium intake and elevate your feet. :)
    about 8 years Comment Flag
  • Marianne R. Profile
    anonymous
    Survivor since 2011
    My Onc gave me Lasics. It solved the problem. The only bad thing was having to go to the bathroo
    about 8 years Comment Flag
  • Marianne R. Profile
    anonymous
    Survivor since 2011
    I hit done to soon....bathroom often take it in the morning or you will be up all night.
    about 8 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 3

Breast cancer affects one out of every eight women in their lifetime.

spread the word